# SDR AALA202311088492

- Difficulty date: September 10, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021400
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION IN AFT CARGO COMPARTMENT ON STRINGER 43L BETWEEN FR 56 AND FR 57. REPLACED STRINGER PER SRM 51-42-11-801.
